# SDR W6N2003F00000

- Difficulty date: December 31, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N293ME
- Make and model: Cessna 172S
- Aircraft serial: 172S8551
- Engine: Lyc IO360L2A
- System (JASC): 3418 · Stall Warning System
- Part: Static Port
- Part number: S17761
- Condition: Contaminated
- Location: Lt Fwd Fuselage
- Part time: 715 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE PILOT HAS BEEN COMPLAINING ABOUT THE VSI AND THE ALTIMETER JUMP APPROX 100-200 FEET AND THEN SETTLE DOWN.  THIS ONLY HAPPENS DURING A LIGHT RAIN OR HEAVY MIST (NO ICE).  WHEN HE TURNS THE ALTERNATE STATIC ON, THE PROBLEM GOES AWAY.  THE STATIC PORT HAS BEEN CHANGED, THE STATIC SYSTEM HAS BEEN CHECKED OUT AND ALL ALIGNMENTS HAVE BEEN CHECKED.
